# SDR REXA2013012500194

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 25,931 hours, 22,652 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INFANT LIFE VEST TORN.  REPLACED INFANT LIFE VEST IAW AMM 25-61-03.  AIRCRAFT OK FOR SERVICE.
